MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 5 FR DL POWERPICC SOLO CATHETER, 70CM NITINOL; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 5 FR DL POWERPICC SOLO CATHETER, 70CM NITINOL; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 3295355
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) of reav2510 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported on (b)(6) 2017 that the picc was leaking.The healthcare professional was not able to visualise the leak when flushing but was very obvious on inspection of the picc while insitu that the antibiotic was leaking and no leak was reported from the bung.There was no reported patient injury.
 
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The initial complaint appeared to be a reportable occurrence.The evaluation of the returned sample revealed no evidence to support the allegation of a leak in the catheter.The reported event indicates the clinician could see leaking while the catheter was insitu, suggesting the alleged leak was external to the patient.No injury to the patient, user, or other person was reported or suggested in the alleged event.As no evidence of a leak existed on the returned sample, the allegation of a device malfunction is unconfirmed.This does not require and mdr submission per cfr 21 part 803.
 
Event or Problem Description

Brand Name
5 FR DL POWERPICC SOLO CATHETER, 70CM NITINOL
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6525695
Report Number3006260740-2017-00511
Device Sequence Number1458013
Product Code LJS
UDI-Device Identifier00801741028144
UDI-Public(01)00801741028144(17)180228(10)REAV2510
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number3295355
Device Lot NumberREAV2510
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2017
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2017
Supplement Report FDA Received Date05/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1